Jump to content

I had my holtier montior over the weekend...


mngirl
 Share

Recommended Posts

I think that did help a little. It still went up enough to get me breathing pretty hard just walking up the stairs and walking through the mall. It was as low a 42 and has high as 122. PRetty good swing if you ask me. As it got lower, I was really getting light headed. The funny thing is that before I was in the hospital the past few times the beta blockers had me at the low 50s and high 40s - that was normal. Then I got out of the hospital and normal is not high 70s and 80s. Same meds, same everything...what changed? And now when I try to do ANYTHING I get EXTREMELY exhausted right away. It *****.

My doc thinks that I have some type of autoimmune disease that my body is working VERY hard to work around ANY medication that I try to throw at it to help my body. So he thinks that the beta blocker they had me on just stopped working (Nadolol). So now he tried Norpace (didn't work), now this Digoxin (helping just a little I think).

I was supposed to have the results of the holtier monitor today, but my doc was out of the office unexpectantly and will be out tomorrow too. He will be back on Wed and Thurs. I have a LARGE Lidocaine infusion on Thursday (7 hours of treatment), so I am hoping that he will come and talk to me then, if not call me on Wednesday when he get back in the office. I am a little concerned about my body being able to handle it this large of a treatment. The last time I had this done, it didn't go so well, but I am going to be gone so long and need to try to get a treatment that will get me through the time until I get back.

I also had my Botox treatment on Friday...what a bad thing that was...

I went in on Friday morning before work. I thought that she was going to do the shots in the same places that my doctor currently does my trigger point injections, but NOPE, she did about 10 MORE! She did them at the base of my neck, through my right shoulder and down my shoulder blade (which were all normal), except that she had my lift my arm when she did the one at the base of my shoulder blade...then came the ones that I didn't know about. She started at the top of my back and went straight down my spine. I have had pins and rods placed in the base of my back a long time ago and it is VERY SENSITIVE. Well, she made it all the way down there - talk about PAIN!

She said that I am UNBELIEVEABLE tight, up am a good candidate for the Botox shots. She said that I am going to need more treatments of them just to get them to a point of some relaxation. Sounds like another 3 or 4 rounds. Then she said once we get them to a relaxed point, she is going to send me to physical therapy to RELEARN how to use my arm. Between the elbow issues and then hitting my head and having these knots, I have been BABYING it just a LITTLE BIT :)

Anyway....so here is the BAD part...I made another appointment for another 6 weeks (any sooner and you body starts to make antibodies against the crap she is injecting into you)...I then headed back to work. About 10 minutes after being there, I started having a harder time taking a breath, then my chest started feeling thight...then CHEST PAIN! So I called my doc right away and asked about it. She told me to get back there RIGHT NOW. So, I get in my car, head back. I get into the office and she says "There is a possbility that I nicked your lung and it collapsed!" I NEVER KNEW THIS WAS A POSSIBILITY! So, I was sent down to get x-rays and an EKG. Then headed back up to the office. Both came back normal, so they called my doc to ask what he thought they should do. He said go home and rest...when I come back at 3 to get my holtier monitor to stop at his office afterwards.

I went home, got in bed, took a nap...Then I headed BACK to the clinic to get my montior. I got all hooked up and headed to talk with my doc. He said that he is not sure why my heart is taking such a shock from these medications. The EXACT same thing happened with the Nicoderm med last week. He placed my on a different medication to try to slow down the heartrate issues that I have been having. So, hopefully it would help and show up on the holtier monitor report. He said that he would have it today.

I haven't been able to sleep. Last night I went to bed at 5 this morning and got up at 6:30! Luckily, I had my infusion and then was able to take a nap through my infusion - that helped to get a little rest.

Here is how nice the nurses that I deal with are. Come the new year a new department is going to be doing the infusions and I will be dealing with a new set of nurses. Well, the one I have now, she gave me a HUGE hug before I left and said that I need to make sure to come and talk with her when I am for treatments. She is pg right now, so I think that I am going to make her a baby blanket as a thanks for all the help that she has given me. Not many have such a great resource available to them, I feel awfully lucky.

So, please cross your fingers that Thursday goes well...I can't take much more. I'll let you know the results of my monitor test...watch it show NOTHING! Which I can't imagine. I also woke up at least 6 times on Saturday with EXTRMEME chest pain...the pain alone woke me up...so something is going on. Anyway...

Thanks for reading this long saga...I am not sure how many of you actaully read all this...I know that I tend to complain a lot...sorry about that. I just need to get it out somewhere....so thanks for letting me do that here.

~Lisa

Edited by mngirl
Link to comment
Share on other sites

Hi Lisa,

Wow those tigger point injections sound horrible! You are brave! It sounds like you've had quite a day overall and I bet you are glad the day was over after all that. I hope they find results that will help you feel better soon.

It is nice to hear that the nurses have been such a big help towards your healing process. There are alot of great nurses out there that make all the difference in world to someone feeling ill or frightened during a procedure, etc. That is very thoughtful of you to want to make her a baby blanket especially feeling poorly and I'm sure it will mean the world to her coming from you.

Good luck on Thursday and consider fingers crossed that they find some answers. Feel better soon

Link to comment
Share on other sites

Guest Belinda

i don't know much about all of this but I read and my fingers are crossed for you..hope they figure it out .Digoxin isn't too bad a drug just make sure they monitor your levels it can also lower oyur potassium from what i understand.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...